MathSciNet Relay Station
MathSciNet bibliographic data
MR1094947 (92a:65290) 65N30 (73C02 73V05)
Falk, Richard S. Nonconforming finite element methods for the equations of linear elasticity. Math. Comp. 57 (1991), no. 196, 529–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement